Can a woman feel dizzy & sick when she's pregnant? Or on a period? Or during the menopause?
You're putting a huge dose of artificial hormone into your body, & it takes 2 or 3 shots for that to be accepted fully. You can expect any symptoms that you might get with any other hormonal change in your body. So the answer to your question, is 'Yes'.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2014 • 2 answers
Depo-Provera - I have been on the depo shot since jan through out the first two shot I bled non stop
Posted 27 Jul 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers